# SDR AALA20140920002

- Difficulty date: September 17, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 53,552 hours, 6,796 cycles
- System (JASC): 5240 · Service Doors
- Part: Switch
- Part number: 624EN334R
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 DOOR EPAS BATTERY PACK FAILED TEST.  REPLACED LT NR 4 DOOR EPAS MODE SELECT SWITCH.  OPERATIONS CHECKED NORMAL.
